JOURNAL ARTICLE

Prophylactic treatment for hypertension and seizure in a case of allogeneic hematopoietic stem cell transplantation after posterior reversible encephalopathy syndrome

Tetsuhiro Fukuyama, Miyuki Tanaka, Yozo Nakazawa, Noriko Motoki, Yuji Inaba, Tsukasa Higuchi, Kenichi Koike
Pediatric Transplantation 2011, 15 (8): E169-73
20735807
A six-yr-old boy developed PRES after induction chemotherapy for the relapse of acute lymphoblastic leukemia. Two months after PRES, he underwent BMT from an unrelated HLA-mismatched donor. There were many risk factors for PRES in the BMT including the long-term use of FK506 and methylprednisolone, grade III graft-versus-host disease, thrombotic microangiopathy, and sepsis. Prophylactic treatment for hypertension with nicardipine in conjunction with close monitoring of the magnesium level and the use of valproic acid might be an effective management approach to prevent post-transplant PRES.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
20735807
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"